# SDR IPXA2023051993277

- Difficulty date: May 8, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N265UP
- Make and model: Doug MD-11F
- Aircraft time: 90,240 hours, 17,481 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA77951
- Condition: Worn
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C*** MAJOR REPAIR *** MAIN CARGO DECK SEAT TRACK WEAR DAMAGED BETWEEN STA Y=5-123/1531 AND Y=1551, X=-8.50.REPAIRED DAMAGED SEAT TRACK AT THE MAIN CARGO DECK BETWEEN STA Y=5-123/1531 AND Y=1551, X=-8.50 IAW SRM 53-00-52-2R-1 REPAIR 1 FIG 201. (MAJOR)
